# SDR SWAA2021092107137

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS 328 AND BS 312 RBL-30. MKD 126/1. ; / [01] REMOVED FLOOR STRUCTURE INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 312 - STA 328 RBL-30. REF: 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW INTERCOSTAL AS PER SRM 51-40-05-0G-0.; [03] VERIFIED STEP 2; [04] OK TO INSTALL NEW INTERCOSTAL; [05] INSTALLED NEW INTERCOSTAL AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [06] VERIFIED INSTALLED NEW INTERCOSTAL AS PER SRM 51-40-02-0G-0 AND DWG 141A5400. RII; [07] REMOVED AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN FORWARD WET AREA FLOOR STRUCTURE BETWEEN STATIONS 312 AND 328 RBL 30 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.; [08] VERIFIED STEP 7
